# SDR DALA2021062403438

- Difficulty date: December 26, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 87,449 hours, 23,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DISBOND OF: 0.700" X 0.650" ON SLAT #6 UPPER SURFACE STA: SS.272 WING RH. CORRECTIVE ACTION: SUMMARY OF NRC 00820: WEDGE AREA OF SLAT #6 UPPER SURFACE STA: SS.272 WING RH WAS REPAIRED PER B757-200 SRM. (1687945)
